So I started birth control Sunday afternoon. And I am sexually active, but I know I am clean and so is he. This morning I woke up and had spotting, not normal for me but I figured that was from the birth control. I kept getting contraction type pains in my lower abdomen, making me feel like I needed to pee, but when id go, I wouldn't because it was so often. So I took ibuprofen. This whole day I thought I was on my period because I could feel it. But when I went into the restroom it wasn't blood. I only spot when I'm going to the restroom. It was a white liquid, lots of it. This has never happened to me before that I can recall, or at least not enough for me to notice that is. Should I be worried?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
I have brownish discharge and dark spotting but my period is not suppose to come on till three weeks
Posted 16 Feb 2015 • 1 answer
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
Posted 4 Aug 2015 • 2 answers
Posted 22 Apr 2016 • 1 answer
Posted 19 Jan 2017 • 0 answers